# SDR AALA202105259014

- Difficulty date: May 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 58,718 hours, 24,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Missing
- Location: Bs 328-344 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING INTERCOSTAL BETWEEN STA 328 AND STA 344 AT LBL10. INSTALLED PLUGS IAW BAC DRAWING 141A5720.
